MathSciNet Relay Station
MathSciNet bibliographic data
MR1260166 (95k:18007) 18G30 (55S99)
Goerss, Paul G.; Lada, Thomas J. Relations among homotopy operations for simplicial commutative algebras. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2637–2641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement